# SDR CA000714014

- Difficulty date: June 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 51,096 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH DLC AUTO SPOILER FAILED AFTER LANDING WITH SPOILER DEPLOYED. BOTH YAW / SAS FAIL LIGHTS ON AND AUTO PILOT B HANDLE LOCKED OFF.MAINTENANCE RESET THE FLIGHT CONTROL COMPUTER AS PER MM 22-00-01 AND ALL RETURNED TO NORMAL.. FLIGHT CONTROL COMPUTER REPLACED AS PRECAUTIONARY ACTION.
